Indiana, 2024Tornado and Hail in Indiana, May 7, 2024
May 7, 2024 · NWS IWX · 42 events in 11 counties and zones
Thunderstorms produced severe tornadoes, large hail, and damaging wind gusts on the afternoon and evening of May 7. 5 inches in diameter.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $1.1 million
- Crop damage
- None recorded
- Events
- 42
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Thunderstorms produced severe tornadoes, large hail, and damaging wind gusts on the afternoon and evening of May 7. The largest hail stone reported was 3.5 inches in diameter.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before the first event at May 7, 11:29 AM CST, 2 hours 50 minutes earlier. Its key messages:
- Severe storms are likely mid afternoon into mid evening. The primary threat with any severe storms that occur include damaging winds, large hail, and a few tornadoes. Confidence is high.
- Isolated strong to severe storms are possible again Wednesday evening, mainly south of US 24. Localized heavy rain and flooding is the primary threat but a few storms could contain hail. Confidence is low.
- Cooler with chances for showers later this week into the weekend. Highs Friday into Sunday will be in the 60s. Otherwise temperatures will warm back into the mid 60s to mid 70s next week.
Area forecast discussion, May 7, 11:29 AM CST, 2 hours 50 minutes before
Area Forecast Discussion
National Weather Service Northern Indiana
129 PM EDT Tue May 7 2024
.KEY MESSAGES...
- Severe storms are likely mid afternoon into mid evening. The
primary threat with any severe storms that occur include damaging
winds, large hail, and a few tornadoes. Confidence is high.
- Isolated strong to severe storms are possible again Wednesday evening,
mainly south of US 24. Localized heavy rain and flooding is the primary
threat but a few storms could contain hail. Confidence is low.
- Cooler with chances for showers later this week into the weekend.
Highs Friday into Sunday will be in the 60s. Otherwise temperatures
will warm back into the mid 60s to mid 70s next week.
&&
.DISCUSSION...
Issued at 125 PM EDT Tue May 7 2024
Post convective outflow bubble from this morning sharpening
effective warm frontal zone from nrn IL esewd through cntrl IN
and into wrn OH. This will mix further north into evening over
nrn IN and will yield a certain tornado risk given enlarging low
level shear across this boundary. Otherwise growing instability
wedge across the warm sector back west is primed to initiate
convection along/ahead of cold front pushing through wrn IL attm
with additional isolated storms out in front through the warm
sector also possible late this afternoon. Given degree of
expected instability in combo with enhancing deep layer shear
supercells are likely with primary sig hail risk and attendant
enhanced tor risk with discrete storms interacting with the warm
front.
Storms clear quickly far east by mid evening and then quiet
overnight within post cold frontal bubble. This is short lived
however as nrn plains upper flow wobbles east into the midwest Wed
and induces new sfc frontal wave across the mid MS valley. While
track of this is expected to hold south fairly robust warm advection
aloft expected to spread as far north as the US 24 corridor with
localized heavy rain far south Wed evening and perhaps some marginal
hail risk with stronger storms. Thereafter elongating upper trough
hangs back through the srn lakes with a risk for showers at times
through Saturday along with quite cool temps.
Upper pattern breaks back warmer yet continued unsettled longer term
by mid next week.
&&
.AVIATION /18Z TAFS THROUGH 18Z WEDNESDAY/...
Issued at 128 PM EDT Tue May 7 2024
Behind this morning's band of showers and thunderstorms, enough
convergence and forcing within a still moisture atmospheric column
has been modeled to produce additional showers and thunderstorms
this afternoon. Models actually do create additional instability
this afternoon behind the morning convection allowing for the chance
for strong to severe thunderstorms. It appears the timing of
thunderstorms will be 20z to 00z this evening with all threats on
the table with any thunderstorm. It is interesting that cold
advection waits until this evening, after the passage of the storms
and likely holds off widespread MVFR CIGs until at least that point.
Although patchy MVFR and perhaps IFR conditions will be possible
within the stronger thunderstorms with heavy rain reducing VISBY.
There is some indication that we clear out after this evening's
storms, but the dry air should be enough to keep fog at bay
overnight.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...None.
OH...None.
MI...None.
MARINE...None.
&&
DISCUSSION...T
AVIATION...Roller
Hazardous weather outlook, May 7, 12:40 PM CST, 1 hour 39 minutes before
Hazardous Weather Outlook
National Weather Service Northern Indiana
240 PM EDT Tue May 7 2024
INZ005-006-008-012>015-017-103-104-116-203-204-216-MIZ078-079-177-
277-080900-
Elkhart-Lagrange-Noble-Starke-Pulaski-Marshall-Fulton IN-Whitley-
Northern La Porte-Eastern St. Joseph IN-Northern Kosciusko-
Southern La Porte-Western St. Joseph IN-Southern Kosciusko-Cass MI-
St. Joseph MI-Northern Berrien-Southern Berrien-
240 PM EDT Tue May 7 2024 /140 PM CDT Tue May 7 2024/
...TORNADO WATCH 195 IN EFFECT UNTIL 9 PM EDT /8 PM CDT/ THIS
EVENING...
This Hazardous Weather Outlook is for northern Indiana and
southwest Michigan.
.DAY ONE...Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Tornado Watch.
Severe storms are likely late this afternoon through early evening.
The primary threats are large hail and tornadoes with isolated
damaging winds possible.
.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
No hazardous weather is expected at this time.
.SPOTTER INFORMATION STATEMENT...
Spotter activation will be needed this afternoon.
INZ007-009-018-MIZ080-081-OHZ001-002-004-005-015-016-080900-
Steuben-De Kalb-Allen IN-Branch-Hillsdale-Williams-Fulton OH-
Defiance-Henry-Paulding-Putnam-
240 PM EDT Tue May 7 2024
This Hazardous Weather Outlook is for northern Indiana, southwest
Michigan and northwest Ohio.
.DAY ONE...Tonight.
Severe storms are likely this evening. The primary threats are large
hail and tornadoes with isolated damaging winds possible.
.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
No hazardous weather is expected at this time.
.SPOTTER INFORMATION STATEMENT...
Spotter activation will likely be needed this evening.
INZ026-027-033-034-OHZ024-025-080900-
Wells-Adams-Blackford-Jay-Van Wert-Allen OH-
240 PM EDT Tue May 7 2024
This Hazardous Weather Outlook is for northern Indiana and
northwest Ohio.
.DAY ONE...Tonight.
Severe storms are likely late this evening. The primary threats are
large hail and tornadoes with isolated damaging winds possible.
.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
Areas of heavy rain and localized flooding are possible Wednesday
night.
.SPOTTER INFORMATION STATEMENT...
Spotter activation will likely be needed this evening.
INZ020-022>025-032-080900-
White-Cass IN-Miami-Wabash-Huntington-Grant-
240 PM EDT Tue May 7 2024
...TORNADO WATCH 195 IN EFFECT UNTIL 9 PM EDT THIS EVENING...
This Hazardous Weather Outlook is for northern Indiana.
.DAY ONE...Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Tornado Watch.
Severe storms are likely late this afternoon through early evening.
The primary threats are large hail and tornadoes with isolated
damaging winds possible.
.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
Areas of heavy rain and localized flooding are possible Wednesday
night.
.SPOTTER INFORMATION STATEMENT...
Spotter activation will be needed this afternoon.
LMZ043-046-080900-
New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI-
240 PM EDT Tue May 7 2024
...TORNADO WATCH 195 IN EFFECT UNTIL 9 PM EDT THIS EVENING...
This Hazardous Weather Outlook is for the nearshore waters of
southeastern Lake Michigan.
.DAY ONE...Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Tornado Watch.
Severe storms are likely this afternoon. The primary threats are
large hail with isolated damaging winds possible.
.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
No hazardous weather is expected at this time.
Event by event
26 hail, 15 thunderstorm wind, 1 tornado. Local standard time, as filed.
Thunderstorm Wind, La Porte
- When
- May 7, 2:19 PM CST to 2:20 PM CST
- Where
- La Porte County, 2.07 mi SW of Michigan City
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $20,000
- Reported by
- NWS Storm Survey
- Coordinates
- 41.700, -86.930
Storm survey of the area near Town of Pines found vehicle and tree damage consistent with a microburst as well as from large hail.
Hail, La Porte
- When
- May 7, 2:20 PM CST to 2:21 PM CST
- Where
- La Porte County, 0.52 mi W of Trail Creek
- Measured
- 2 in hail
- Property damage
- $15,000
- Reported by
- Trained Spotter
- Coordinates
- 41.700, -86.880
Hail, La Porte
- When
- May 7, 2:20 PM CST to 2:21 PM CST
- Where
- La Porte County, 0.86 mi NW of Trail Creek
- Measured
- 3 in hail
- Property damage
- $30,000
- Reported by
- Public
- Coordinates
- 41.710, -86.880
Hail damage to vehicles in downtown Michigan City. Public reports hail of 2 to 3 inches in diameter.
Hail, La Porte
- When
- May 7, 2:22 PM CST to 2:23 PM CST
- Where
- La Porte County, 0.86 mi SW of Long Beach
- Measured
- 3.5 in hail
- Property damage
- $35,000
- Reported by
- Public
- Coordinates
- 41.720, -86.880
Hail, La Porte
- When
- May 7, 2:22 PM CST to 2:23 PM CST
- Where
- La Porte County, 0.52 mi E of Michigan City
- Measured
- 1.75 in hail
- Property damage
- $12,000
- Reported by
- Trained Spotter
- Coordinates
- 41.720, -86.890
Hail, La Porte
- When
- May 7, 2:23 PM CST to 2:24 PM CST
- Where
- La Porte County, 0.86 mi SW of Long Beach
- Measured
- 2.5 in hail
- Property damage
- $15,000
- Reported by
- Trained Spotter
- Coordinates
- 41.720, -86.880
Hail, La Porte
- When
- May 7, 2:26 PM CST to 2:27 PM CST
- Where
- La Porte County, 0.86 mi SW of Duneland Beach
- Measured
- 2.5 in hail
- Property damage
- $15,000
- Reported by
- Public
- Coordinates
- 41.740, -86.860
Hail, La Porte
- When
- May 7, 2:28 PM CST to 2:29 PM CST
- Where
- La Porte County, Grand Beach Woodland
- Measured
- 1 in hail
- Property damage
- $1,000
- Reported by
- Trained Spotter
- Coordinates
- 41.750, -86.830
Thunderstorm Wind, Miami
- When
- May 7, 4:50 PM EST to 4:51 PM EST
- Where
- Miami County, 3.41 mi E of Mexico
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Emergency Manager
- Coordinates
- 40.822, -86.055
Tornado, Steuben
- When
- May 7, 5:11 PM EST to 5:12 PM EST
- Where
- Steuben County, 1.95 mi NNE of Angola Tri State Arp to 1.99 mi NNE of Angola Tri State Arp
- Rating
- EFU
- Path length
- 0.05 mi
- Path width
- 1 yd
- Reported by
- NWS Storm Survey
- Coordinates
- 41.657, -85.070
Numerous reports of funnel clouds were received from west of Angola to north of Angola, including in the area of Crooked and Loon Lakes. Video footage confirms a brief touchdown north of W 100 N and West of W Landis Road, likely over an open field. No damage was found in the area, resulting in an EF-U rating.
Thunderstorm Wind, Wabash
- When
- May 7, 5:12 PM EST to 5:13 PM EST
- Where
- Wabash County, 0.9 mi NW of Bolivar
- Measured
- 74 kt (85 mph) estimated gust
- Property damage
- $125,000
- Reported by
- Amateur Radio
- Coordinates
- 40.978, -85.793
Report of 3 damaged residences. Roof off one home. Uprooted trees and power lines down as well.
Hail, Wabash
- When
- May 7, 5:14 PM EST to 5:15 PM EST
- Where
- Wabash County, 0.69 mi S of North Manchester
- Measured
- 1 in hail
- Property damage
- $1,000
- Reported by
- Public
- Coordinates
- 40.990, -85.770
Thunderstorm Wind, Wabash
- When
- May 7, 5:15 PM EST to 5:16 PM EST
- Where
- Wabash County, 0.69 mi N of North Manchester
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $500
- Reported by
- Public
- Coordinates
- 41.010, -85.770
Large tree branches snapped in North Manchester.
Thunderstorm Wind, Wabash
- When
- May 7, 5:15 PM EST to 5:16 PM EST
- Where
- Wabash County, 0.87 mi NW of North Manchester
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $35,000
- Reported by
- Public
- Coordinates
- 41.010, -85.780
Video on Facebook shows power poles snapped on Sate Road 13. Also a report of a barn destroyed one-half mile away.
Thunderstorm Wind, Grant
- When
- May 7, 5:20 PM EST to 5:21 PM EST
- Where
- Grant County, Fairmount
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Emergency Manager
- Coordinates
- 40.420, -85.650
A few trees down and a few large limbs down.
Hail, Grant
- When
- May 7, 5:22 PM EST to 5:23 PM EST
- Where
- Grant County, 1.38 mi S of Gas City
- Measured
- 1 in hail
- Property damage
- $1,000
- Reported by
- Trained Spotter
- Coordinates
- 40.460, -85.620
In addition to the hail, the spotter recorded a 51mph wind gust via anemometer.
Thunderstorm Wind, Grant
- When
- May 7, 5:22 PM EST to 5:23 PM EST
- Where
- Grant County, Fairmount
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $14,000
- Reported by
- Trained Spotter
- Coordinates
- 40.420, -85.650
Powerlines are down, blocking some roads.
Thunderstorm Wind, Cass
- When
- May 7, 5:25 PM EST to 5:26 PM EST
- Where
- Cass County, 1.25 mi WSW of Logansport
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $500
- Reported by
- Emergency Manager
- Coordinates
- 40.740, -86.370
Thunderstorm Wind, Huntington
- When
- May 7, 5:26 PM EST to 5:27 PM EST
- Where
- Huntington County, 2.95 mi ENE of Goblesville
- Measured
- 48 kt (55 mph) estimated gust
- Property damage
- $500
- Reported by
- Public
- Coordinates
- 41.000, -85.470
Thunderstorm Wind, Whitley
- When
- May 7, 5:27 PM EST to 5:28 PM EST
- Where
- Whitley County, 0.87 mi NW of South Whitley
- Measured
- 74 kt (85 mph) estimated gust
- Property damage
- $20,000
- Reported by
- Public
- Coordinates
- 41.090, -85.630
Barn downed in South Whitley.
Thunderstorm Wind, Whitley
- When
- May 7, 5:34 PM EST to 5:35 PM EST
- Where
- Whitley County, 1.25 mi WSW of Columbia City
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Public
- Coordinates
- 41.160, -85.500
Large tree snapped, estimated 12 to 18 inches in diameter.
Thunderstorm Wind, Whitley
- When
- May 7, 5:35 PM EST to 5:36 PM EST
- Where
- Whitley County, 0.69 mi S of Columbia City
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Public
- Coordinates
- 41.160, -85.480
Photo on Facebook of a large tree snapped at the base. Estimated 1 to 2 feet in diameter.
Thunderstorm Wind, Whitley
- When
- May 7, 5:35 PM EST to 5:36 PM EST
- Where
- Whitley County, 0.52 mi E of Larwill
- Measured
- 74 kt (85 mph) estimated gust
- Property damage
- $75,000
- Reported by
- Public
- Coordinates
- 41.180, -85.620
Photos on Facebook show several barns damaged in Larwill.
Hail, Allen
- When
- May 7, 5:50 PM EST to 5:51 PM EST
- Where
- Allen County, 0.78 mi NNW of Ft Wayne
- Measured
- 0.88 in hail
- Property damage
- $1,000
- Reported by
- Amateur Radio
- Coordinates
- 41.080, -85.138
Seven minutes of nickel size hail near Main street and Wayne Street.
Hail, Noble
- When
- May 7, 5:50 PM EST to 5:51 PM EST
- Where
- Noble County, 0.69 mi S of Kendallville
- Measured
- 3 in hail
- Property damage
- $30,000
- Reported by
- Public
- Coordinates
- 41.440, -85.270
Thunderstorm Wind, Noble
- When
- May 7, 5:52 PM EST to 5:53 PM EST
- Where
- Noble County, 1.48 mi SSW of Bakertown
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $30,000
- Reported by
- NWS Employee
- Coordinates
- 41.350, -85.360
Several healthy tree branches around 12 inches in diameter broken and a couple trees uprooted. Some siding damaged from wind driven hail.
Hail, Noble
- When
- May 7, 5:53 PM EST to 5:54 PM EST
- Where
- Noble County, 0.86 mi SW of Avilla
- Measured
- 1 in hail
- Property damage
- $1,000
- Reported by
- Trained Spotter
- Coordinates
- 41.360, -85.240
Hail, Noble
- When
- May 7, 5:54 PM EST to 5:55 PM EST
- Where
- Noble County, 2.18 mi WSW of Lisbon
- Measured
- 1.75 in hail
- Property damage
- $15,000
- Reported by
- Trained Spotter
- Coordinates
- 41.410, -85.290
Hail, Noble
- When
- May 7, 5:55 PM EST to 5:56 PM EST
- Where
- Noble County, 0.86 mi SE of Kendallville
- Measured
- 3 in hail
- Property damage
- $200,000
- Reported by
- Public
- Coordinates
- 41.440, -85.260
Damage to cars, windows, and siding in Kendallville due to 3 inch hail stones.
Thunderstorm Wind, Noble
- When
- May 7, 5:55 PM EST to 5:56 PM EST
- Where
- Noble County, Albion
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Broadcast Media
- Coordinates
- 41.400, -85.420
Large tree, estimate 1 to 2 feet in diameter, uprooted in Albion.
Hail, De Kalb
- When
- May 7, 5:57 PM EST to 5:58 PM EST
- Where
- De Kalb County, 0.86 mi NE of Corunna
- Measured
- 1.75 in hail
- Property damage
- $15,000
- Reported by
- Public
- Coordinates
- 41.440, -85.140
Hail, Noble
- When
- May 7, 5:57 PM EST to 5:58 PM EST
- Where
- Noble County, 0.69 mi S of Kendallville
- Measured
- 3 in hail
- Property damage
- $30,000
- Reported by
- Public
- Coordinates
- 41.440, -85.270
Hail, Noble
- When
- May 7, 6:05 PM EST to 6:06 PM EST
- Where
- Noble County, 0.52 mi E of Kendallville
- Measured
- 3 in hail
- Property damage
- $30,000
- Reported by
- Public
- Coordinates
- 41.450, -85.260
Several reports of 3 inch hail on Facebook.
Hail, De Kalb
- When
- May 7, 6:05 PM EST to 6:06 PM EST
- Where
- De Kalb County, 0.86 mi NE of Corunna
- Measured
- 3 in hail
- Property damage
- $200,000
- Reported by
- Public
- Coordinates
- 41.440, -85.140
Hail damage in Corunna, cars, siding, and roofs damaged from 3 inch hail stones.
Hail, Steuben
- When
- May 7, 6:09 PM EST to 6:10 PM EST
- Where
- Steuben County, Hudson
- Measured
- 3 in hail
- Property damage
- $30,000
- Reported by
- Emergency Manager
- Coordinates
- 41.530, -85.080
Hail, Steuben
- When
- May 7, 6:09 PM EST to 6:10 PM EST
- Where
- Steuben County, 0.69 mi N of Ashley
- Measured
- 2.5 in hail
- Property damage
- $25,000
- Reported by
- Public
- Coordinates
- 41.540, -85.070
Hail, Steuben
- When
- May 7, 6:09 PM EST to 6:10 PM EST
- Where
- Steuben County, 0.69 mi N of Hudson
- Measured
- 1 in hail
- Property damage
- $1,000
- Reported by
- Amateur Radio
- Coordinates
- 41.540, -85.080
Hail, Steuben
- When
- May 7, 6:12 PM EST to 6:13 PM EST
- Where
- Steuben County, 0.52 mi E of Moonlight Bay
- Measured
- 1.75 in hail
- Property damage
- $15,000
- Reported by
- Trained Spotter
- Coordinates
- 41.580, -85.020
Hail, Steuben
- When
- May 7, 6:15 PM EST to 6:16 PM EST
- Where
- Steuben County, Angola
- Measured
- 1.75 in hail
- Property damage
- $15,000
- Reported by
- Trained Spotter
- Coordinates
- 41.630, -85.000
Hail, Steuben
- When
- May 7, 6:15 PM EST to 6:16 PM EST
- Where
- Steuben County, 0.52 mi W of Angola
- Measured
- 1.5 in hail
- Property damage
- $15,000
- Reported by
- Broadcast Media
- Coordinates
- 41.630, -85.010
Ping pong ball sized hail near Trine University.
Hail, De Kalb
- When
- May 7, 6:18 PM EST to 6:19 PM EST
- Where
- De Kalb County, 2.68 mi WNW of Summit
- Measured
- 3 in hail
- Property damage
- $30,000
- Reported by
- Public
- Coordinates
- 41.530, -85.070
Facebook photo of 3 inch hail.
Hail, De Kalb
- When
- May 7, 6:22 PM EST to 6:23 PM EST
- Where
- De Kalb County, 2.68 mi WNW of Summit
- Measured
- 3.5 in hail
- Property damage
- $40,000
- Reported by
- Public
- Coordinates
- 41.530, -85.070
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornado and Hail in Michigan, May 7, 202412 injured · $51 million · EF2 · 5 events
- Tornadoes and Flash Flooding in Ohio, May 7 to 8, 2024$2.6 million · EF2 · 37 events
- Tornadoes and Hail in Arkansas, May 7, 2024$789,000 · EF2 · 29 events
- Tornadoes and Hail in Michigan, May 7, 20241 injured · $627,000 · EF2 · 15 events
- Tornadoes and Damaging Winds in Ohio, May 7 to 8, 2024$565,000 · EF2 · 9 events
- Tornadoes and Flooding in Wisconsin, May 7, 2024$237,000 · EF1 · 50 events
- Tornadoes and Hail in Indiana, May 7, 2024$220,000 · EF1 · 26 events
- Tornado and Hail in Arkansas, May 7 to 8, 2024EF2 · 9 events
- Tornadoes in Ohio, May 7, 2024$210,000 · EF1 · 3 events
- Tornadoes and Flash Flooding in Indiana, May 7 to 8, 2024$91,000 · EF1 · 13 events
- Tornadoes and Damaging Winds in Missouri, May 7, 2024$60,000 · EF1 · 13 events
- Hail in Iowa, May 7, 2024$300,000 · 1 in hail · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1167138, 1166562, 1166563, 1166564, 1166565, 1166566, 1166567, 1166568, 1167133, 1167154, 1167118, 1166570, 1167120, 1167125, 1167135, 1166569, 1167116, 1167115, 1167132, 1167123, 1167122, 1167121, 1167127, 1166571, 1166572, 1167131, 1166573, 1166574, 1166582, 1167140, 1166578, 1166586, 1166581, 1166583, 1166576, 1166579, 1166587, 1166575, 1166577, 1166585, and more.